MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF TRANSFORAMINAL INTERBODY FUSION DEVICE 12X30X1

MEDACTA INTERNATIONAL SA MECTALIF TRANSFORAMINAL INTERBODY FUSION DEVICE 12X30X1
Catalog Number 03.23.056
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 may 2018.Lot 148785: (b)(4) items manufactured and released on 16 june 2015.Expiration date: 2020-05-24 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 2 months after primary the cage had backed out from the vertebral body (the cage slipped and was pressing on the thecal sack).The surgeon revised the cage with another size (from 10 x 20 x 30 to 8x 12x 30).The surgery was completed successfully.
 
Additional Manufacturer Narrative
Visual inspection performed on (b)(6) 2018 by r&d product manager: the mectalif transforaminal 03.23.056 lot 148785 analyzed is according to the specification in term of external dimensions.The part presents some scratches probably due to the removal of the implant.

Brand Name
MECTALIF TRANSFORAMINAL INTERBODY FUSION DEVICE 12X30X1
Common Device Name
TRANSFORAMINAL INTERBODY FUSION DEVICE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7549100
Report Number3005180920-2018-00381
Device Sequence Number16184888
Product Code MAX
UDI-Device Identifier07630030829017
UDI-Public07630030829017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131671
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2020
Device Catalogue Number03.23.056
Device Lot Number148785
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR